# SDR DALA2024041504455

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 26,246 hours, 2,468 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3511, WHILE ACCOMPLISHING MP INSPECTION TASK A350-A-55-11-XX-1U001-281A-A TRIMMABLE HORIZONTAL STABILIZER SPAR BOX - DETAILED INSPECTION OF THS REAR SPAR, LATERAL LOAD FITTING, LH/RH, THE UPPER BUSHING WAS FOUND MIGRATED ON THE RH LATERAL LOAD FITTING (LLF, P/N V55182519201). CORRECTIVE ACTION: PER ER/A 617015-14, REAM MIGRATION AFFECTED LATERAL LOAD FITTING BORE HOLE TO 31,3H7 USING 98V55109015000 (LLF REPAIR TOOL  HTP). INSTALL NEW OVERSIZE BUSH R55V80078 OF THE REQUIRED DIAMETER USING 98V55109015000 (LLF REPAIR TOOL - HTP) AS PER ASR TASK A350-A-51-72-12-00001-660A-A. (LP 0287739)
